Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Floquet problem for quasiperiodic systems


Author: J. A. Murdock
Journal: Proc. Amer. Math. Soc. 68 (1978), 179-184
MSC: Primary 34C25
MathSciNet review: 0481275
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of reducing $ \dot x = A(t)x$, where $ A(t)$ is a quasiperiodic $ n \times n$ matrix, to a system with constant coefficients is studied by means of an associated linear partial differential equation. A necessary and sufficient condition is given which, while not always computable, appears to provide a new approach to this classical problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C25

Retrieve articles in all journals with MSC: 34C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0481275-8
PII: S 0002-9939(1978)0481275-8
Keywords: Quasiperiodic, linear ordinary differential equations
Article copyright: © Copyright 1978 American Mathematical Society